Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 932747, 10 pages
http://dx.doi.org/10.1155/2014/932747
Research Article

A New Impulsive Multi-Orders Fractional Differential Equation Involving Multipoint Fractional Integral Boundary Conditions

1Department of Applied Mathematics, Xidian University, Xian, Shaanxi 710071, China
2Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
3Department of Mathematics and Computer Science, Çankaya University, 06530 Ankara, Turkey
4Institute of Space Sciences, P.O. Box MG-23, 76900 Magurele-Bucharest, Romania
5School of Mathematics and Computer Science, Shanxi Normal University, Linfen, Shanxi 041004, China

Received 6 April 2014; Accepted 24 May 2014; Published 16 June 2014

Academic Editor: J. C. Prajapati

Copyright © 2014 Guotao Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A new impulsive multi-orders fractional differential equation is studied. The existence and uniqueness results are obtained for a nonlinear problem with fractional integral boundary conditions by applying standard fixed point theorems. An example for the illustration of the main result is presented.